Table of Contents
Physics Research International
Volume 2012, Article ID 506285, 11 pages
http://dx.doi.org/10.1155/2012/506285
Research Article

On 𝑓(𝑅) Theories in Two-Dimensional Spacetime

Physics Department, Kuwait University, P.O. Box 5969, Safat 13060, Kuwait

Received 22 June 2011; Revised 26 October 2011; Accepted 3 December 2011

Academic Editor: Ashok Chatterjee

Copyright © 2012 M. A. Ahmed. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

M. A. Ahmed, “On Theories in Two-Dimensional Spacetime,” Physics Research International, vol. 2012, Article ID 506285, 11 pages, 2012. https://doi.org/10.1155/2012/506285.